# SDR CA060303008

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 651126619
- Condition: Failed
- Location: Escape Hatch
- Part time: 1,148 hours
- Component: Escape Hatch, Cessna
- Component part number: 651126625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH SEAL MIGRATING UNDER CABIN PRESSURE TO THE EXTERIOR OF THE AIRCRAFT.  DUE TO POOR BONDING TO THE HATCH STRUCTURE.  REPLACED SEAL AND PRESSURIZED AIRCRAFT, SERVICEABLE.
